# SDR DALA2024061406090

- Difficulty date: June 11, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,460 hours, 31,159 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 706 S8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0388637) FUSELAGE FRAME CRACKED AT BS 706, S-8L A/C RAIL SUPPORT BRACKET INBOARD FASTENER. C/W ER/A 618232-14AD.
